# SDR UALA2011012100362

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 37,795 hours, 8,309 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Module
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD FUEL PUMP INOPERATIVE.  REPLACED RT FWD PUMP SWITCH MODULE ASSY. OPS CHECKED PUMP OPERATION OK.
